MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3511
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.If a return or any additional information is later received, then a supplemental emdr will be submitted at that time.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 30" (76 cm) appx 3.6 ml, 20 drop admin set w/integrated chemolock® port drip chamber, chemolock® w/red cap, bag hanger.A leak was observed to be dripping from the connection of the tubing with the closed system transfer device (cstd) from the prepackaged tubing that the pharmacy uses.There were only several drops of unspecified chemotherapy in the plastic bag before administration.There were no obvious defects such as any cracks or breaks on the tubing set.The leak did not come into contact with the patient or healthcare provider.There was no human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
Two photos were provided by the customer.One showed the packaging and the other showed a new cl3511 in the sealed packaging.The connection of the chemolock to the tubing was indicated as the area of the leakage.There was no leakage visible from the photo provided.The reported complaint of leakage could not be confirmed.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no-non conformities were found that would have led to the reported complaint.

Brand Name
30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18944101
Report Number9617594-2024-00302
Device Sequence Number14170021
Product Code ONB
UDI-Device Identifier00887709057029
UDI-Public(01)00887709057029(17)281101(10)13812211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3511
Device Lot Number13812211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK
Patient SexUnknown